# SDR DL72S954730

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 REWRITTEN FROM N/R 1, .25 INCH CRACK ON PNEUMATIC AIR ACCESS DOOR CUTOUT AFT I/B END.  REPAIRED PER M/M 53-30-0.
